Universidad Complutense de Madrid
E-Prints Complutense

On a generalized degree for continuous maps between manifolds.

Impacto

Downloads

Downloads per month over past year



Romero Ruiz del Portal, Francisco (1993) On a generalized degree for continuous maps between manifolds. Tsukuba Journal of Mathematics, 17 (2). pp. 323-338. ISSN 0387-4982



Abstract

“We present a generalized degree for maps between manifolds via framed bordism
theory.We study when the degree of a map can be considered as an element of a homotopy group
of spheres. Finally, we apply this tool to prove a result concerning the generalized Hopf invariant.”


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:21811
Deposited On:12 Jun 2013 12:59
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page